Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 124, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 16, 2015, 1:19 PM CDT for Dickey County, McIntosh County, North Dakota. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2015, 1:19 PM CDT (18:19 UTC)
- Expired
- Jul 16, 2015, 2:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dickey County, ND, McIntosh County, ND
The radar
The Aberdeen radar (KABR), 98 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 6.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 136 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
855
WUUS53 KBIS 161819
SVRBIS
NDC021-051-161915-
/O.NEW.KBIS.SV.W.0124.150716T1819Z-150716T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
119 PM CDT THU JUL 16 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MCINTOSH COUNTY IN SOUTHEASTERN NORTH DAKOTA...
WESTERN DICKEY COUNTY IN SOUTHEASTERN NORTH DAKOTA...
* UNTIL 215 PM CDT
* AT 119 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ASHLEY...
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN MCINTOSH AND WESTERN DICKEY COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...DANZIG AND GREEN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4628 9948 4628 9881 4594 9871 4595 9953
TIME...MOT...LOC 1819Z 247DEG 22KT 4605 9940
HAIL...1.00IN
WIND...60MPH
$$
VINING2 follow-up statements
015
WWUS53 KBIS 161840
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
140 PM CDT THU JUL 16 2015
NDC021-051-161915-
/O.CON.KBIS.SV.W.0124.000000T0000Z-150716T1915Z/
MCINTOSH ND-DICKEY ND-
140 PM CDT THU JUL 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR EASTERN MCINTOSH AND WESTERN DICKEY COUNTIES...
AT 139 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ASHLEY...
MOVING EAST AT 10 MPH. THIS STORM WILL AFFECT HIGHWAY 11 IN
SOUTHEASTERN MCINTOSH COUNTY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ASHLEY...LEHR...FORBES...DANZIG AND GREEN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4628 9948 4628 9881 4594 9871 4595 9953
TIME...MOT...LOC 1839Z 262DEG 9KT 4603 9937
HAIL...1.00IN
WIND...60MPH
$$
VINING819
WWUS53 KBIS 161916
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
216 PM CDT THU JUL 16 2015
NDC021-051-161925-
/O.EXP.KBIS.SV.W.0124.000000T0000Z-150716T1915Z/
MCINTOSH ND-DICKEY ND-
216 PM CDT THU JUL 16 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCINTOSH AND WESTERN
DICKEY COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER HEAVY
RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM...WHICH IS ALONG THE
SOUTH DAKOTA BORDER BETWEEN ASHLEY AND FORBES.
LAT...LON 4628 9948 4628 9881 4594 9871 4595 9953
TIME...MOT...LOC 1914Z 247DEG 22KT 4603 9937
$$
VININGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 12:39 PM CDT, 40 minutes earlier.
Area forecast discussion, Jul 16, 12:39 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1239 PM CDT THU JUL 16 2015 .UPDATE... ISSUED AT 1232 PM CDT THU JUL 16 2015 THUNDERSTORMS CONTINUE TO DEVELOP OVER PORTIONS OF SOUTH CENTRAL NORTH DAKOTA INTO THE JAMES RIVER VALLEY. EXPECT THIS TREND TO CONTINUE THROUGH THE AFTERNOON AS A SHORT WAVE PUSHES INTO THE AREA. LATEST MODEL GUIDANCE STILL SUGGESTS THIS AREA TO HAVE THE GREATEST INSTABILITY...THUS A POTENTIAL SEVERE THREAT. UPDATE ISSUED AT 844 AM CDT THU JUL 16 2015 BROAD AREA OF THUNDERSTORMS CONTINUES TO PUSH INTO EASTERN NORTH DAKOTA WHILE THE NEXT SHORT WAVE PUSHES THROUGH EASTERN MONTANA INTO FAR WESTERN NORTH DAKOTA. LATEST HIGH-RES MODELS SHOW CONVECTION RE-DEVELOPING IN THE EARLY AFTERNOON OVER PORTIONS OF CENTRAL NORTH DAKOTA INTO THE JAMES RIVER VALLEY. GREATEST INSTABILITY REMAINS OVER PORTIONS OF THE JAMES RIVER VALLEY BUT THEN WORKS EAST SO THERE MAY BE A BRIEF SEVERE THREAT THIS AFTERNOON. UPDATE ISSUED AT 633 AM CDT THU JUL 16 2015 QUICK UPDATE TO BLEND RADAR TRENDS THROUGH 1130 UTC TO THE TIME LAGGED ENSEMBLE OF THE 08-10 UTC HRRR ITERATIONS THROUGH THE AFTERNOON. THE RESULT IS TO CONFINE POPS THE REMAINDER OF THE DAY GENERALLY TO ALONG AND EAST OF HIGHWAY 83 AS SUBSIDENCE INCREASES WEST IN THE WAKE OF THE SHORTWAVE TROUGH CURRENTLY CENTERED ON THE NORTH DAKOTA AND MONTANA BORDER. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 200 AM CDT THU JUL 16 2015 FOCUS IN THE SHORT TERM IS ON THE THUNDERSTORMS OVER THE AREA EARLY THIS MORNING AND HOW QUICKLY THUNDERSTORMS WILL PUSH EAST OF THE AREA. REFLECTIVITY AS OF 07 UTC WAS SHOWING PRECIPITATION RAPIDLY DIMINISHING ACROSS THE NORTH WITH A FEW STORMS AMPLIFYING ACROSS THE SOUTH. MESO-ANALYSIS SUGGESTS THAT SOUTHERN STORMS ARE TAPPING INTO THE GREATER AMOUNTS OF CAPE AVAILABLE IN THE REGION ALONG WITH A THIN BAND OF 850 MB MOISTURE TRANSPORT FLOWING NORTH ALONG AND EAST OF THE MISSOURI RIVER. THE STORM JUST SOUTH OF BISMARCK IS PRODUCING SOME HEAVY RAINFALL AMOUNTS WARRANTING A FLOOD ADVISORY. WHILE A FEW STORMS THIS MORNING MAY PRODUCE HEAVY RAIN...SMALL HAIL AND SOME GUSTY WINDS...DO NOT SEE ANY REACHING SEVERE LIMITS AT THIS TIME. DEEP LAYER SHEAR IS STILL LACKING IN THE AREA AND EXPECT THESE STORMS TO BE SLOW MOVING AND RELATIVELY SHORT LIVED. AS FOR THUNDERSTORMS EXITING CENTRAL AND WESTERN NORTH DAKOTA TODAY THE NAM...ECMWF..AND GFS 00 UTC RUNS HAVE COME INTO BETTER AGREEMENT. AT THIS TIME THE MODELS HAVE THE UPPER LEVEL SHORTWAVE CENTERED OVER THE DAKOTA MINNESOTA BORDER BY 00 UTC FRIDAY. WHILE THIS ROUND OF THUNDERSTORMS IS EXPECTED TO PUSH EAST OF THE JAMES RIVER VALLEY BY 00 UTC FRIDAY ANOTHER ROUND OF THUNDERSTORMS WILL IMPACT WESTERN NORTH DAKOTA LATE THURSDAY NIGHT FROM A DEEPENING TROUGH OVER THE ROCKIES. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 200 AM CDT THU JUL 16 2015 A TRANSITION TO A LESS ACTIVE THUNDERSTORM PATTERN HIGHLIGHTS THE EXTENDED FORECAST. THE 00 UTC GLOBAL DETERMINISTIC AND ENSEMBLE SUITES ARE IN AGREEMENT ON ONE MORE ROUND OF THUNDERSTORMS ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY MORNING AND INTO THE EARLY AFTERNOON AHEAD OF THE FIRST OF TWO COLD FRONTS. ML CAPE AND SHEAR PROFILES SUGGEST A FEW STORMS COULD BE STRONG TO SEVERE ACROSS CENTRAL NORTH DAKOTA FRIDAY...AND THIS POTENTIAL WILL HAVE TO BE MONITORED. THEREAFTER....A DRY SLOT ASSOCIATED WITH A DEEPENING CLOSED LOW ACROSS SASKATCHEWAN IS FORECAST TO OVERTAKE MUCH OF THE STATE FRIDAY NIGHT INTO SATURDAY...WITH THE ARRIVAL OF THE SECONDARY REINFORCING COLD FRONT ON SATURDAY. AT THIS TIME...FOCUSED THUNDERSTORM CHANCES NEAR THE INTERNATIONAL BORDER IN ASSOCIATION WITH THE AFOREMENTIONED LOW. INTO NEXT WEEK UNDER NORTHWEST FLOW ALOFT...RELATIVELY COOLER AND DRIER WEATHER COMPARED TO THE PAST SEVERAL DAYS IS EXPECTED TO PREVAIL. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1232 PM CDT THU JUL 16 2015 LCL MVFR CIGS WILL CONTINUE INTO EARLY AFTERNOON OVER PORTIONS OF SOUTH CENTRAL NORTH DAKOTA BEFORE IMPROVING. THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER FAR CENTRAL INTO EASTERN NORTH DAKOTA THIS AFTERNOON...PUSHING EAST BY EVENING. ANOTHER DISTURBANCE APPROACHES LATE TONIGHT...BRINGING THUNDERSTORM CHANCES EARLY FRIDAY MORNING TO WESTERN NORTH DAKOTA. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JJS SHORT TERM...MM LONG TERM...AYD AVIATION...JJS
Hazardous weather outlook, Jul 16, 12:30 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1230 PM CDT THU JUL 16 2015 NDZ003>005-011>013-021>023-025-035>037-045>048-050-051-171730- RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MCLEAN-SHERIDAN- WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 1230 PM CDT THU JUL 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS POSSIBLE THIS AFTERNOON. A FEW THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE FOR THUNDERSTORMS CONTINUES AREA WIDE FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS NORTH ON SATURDAY. THEREAFTER...THUNDERSTORM CHANCES DECREASE UNTIL NEXT TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. PLEASE REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 1-800-247-0212 OR VIA FACEBOOK OR TWITTER. NDZ001-002-009-010-017>020-031>034-040>044-171730- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER- GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-BOWMAN- ADAMS- 1230 PM CDT THU JUL 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATE TONIGHT. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE FOR THUNDERSTORMS CONTINUES AREA WIDE FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS NORTH ON SATURDAY. THEREAFTER...THUNDERSTORM CHANCES DECREASE UNTIL NEXT TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. JJS
In the hours before
Local storm report, Jul 16, 9:55 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
955 AM CDT THU JUL 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 AM HEAVY RAIN WHITE SHIELD 47.66N 101.84W
07/16/2015 M3.03 INCH MCLEAN ND TRAINED SPOTTER
ARB OBSERVER REPORTED TOTAL 24HR RAINFALL.
&&
KSIMOSKOLocal storm report, Jul 16, 10:25 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1025 AM CDT THU JUL 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 AM HEAVY RAIN SOLEN 46.39N 100.80W
07/16/2015 M7.00 INCH SIOUX ND LAW ENFORCEMENT
STORM TOTAL RAINFALL.
&&
KSIMOSKOLocal storm report, Jul 16, 10:26 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
1026 AM CDT THU JUL 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN 7 N EDGELEY 46.46N 98.72W
07/15/2015 M1.50 INCH LAMOURE ND CO-OP OBSERVER
RAINFALL RECEIVED WITHIN AN HOUR
0525 PM TSTM WND GST 7 ESE GLEN ULLIN 46.77N 101.71W
07/15/2015 E60 MPH MORTON ND TRAINED SPOTTER
THUNDERSTORM WINDS OF 60 MPH LASTED ABOUT 5
MINUTES...TO 530 PM.
0527 PM HAIL 3 WNW ALMONT 46.75N 101.56W
07/15/2015 E1.00 INCH MORTON ND TRAINED SPOTTER
HAIL LASTED AROUND 3 MINUTES TO 530 PM.
0605 PM HAIL CARTWRIGHT 47.86N 103.93W
07/15/2015 M1.75 INCH MCKENZIE ND PUBLIC
REPORT FROM EARLY WEDNESDAY EVENING IN CARTWRIGHT.
REPORT AND PHOTO FORWARDED TO NWS FROM BROADCAST MEDIA.
0610 PM HAIL 3 WSW NEW LEIPZIG 46.36N 102.01W
07/15/2015 E1.75 INCH GRANT ND TRAINED SPOTTER
HAIL UP TO GOLFBALL SIZE LASTED UNTIL 628 PM
0630 PM HAIL 7 SSE HAZEN BAY RECREAT 47.42N 101.55W
07/15/2015 E1.25 INCH MERCER ND TRAINED SPOTTER
0630 PM HAIL ALEXANDER 47.84N 103.64W
07/15/2015 M1.25 INCH MCKENZIE ND PUBLIC
REPORT RECEIVED VIA SOCIAL MEDIA.
0630 PM HAIL 5 NW COLEHARBOR 47.60N 101.30W
07/15/2015 M1.00 INCH MCLEAN ND TRAINED SPOTTER
PEA TO QUARTER SIZED HAIL OBSERVED FROM 630 PM CDT TO
700 PM CDT
0640 PM HAIL 3 SSW TRENTON 48.03N 103.87W
07/15/2015 E1.00 INCH WILLIAMS ND TRAINED SPOTTER
VERY HEAVY RAIN ACCOMPANIED THE LARGE HAIL. WIND GUSTS
WERE AROUND 30 MPH AT TIME OF REPORT.
0715 PM HEAVY RAIN 2 N ALAMO 48.62N 103.47W
07/15/2015 M1.80 INCH WILLIAMS ND CO-OP OBSERVER
RAINFALL TOTAL SO FAR...STILL RAINING. ALL RECEIVED
WITHIN 2 TO 4 MINUTES.
0745 PM HAIL 3 W CHARBONNEAU 47.85N 103.82W
07/15/2015 E1.50 INCH MCKENZIE ND PUBLIC
0800 PM HAIL 6 S VELVA 47.97N 100.93W
07/15/2015 E1.00 INCH MCHENRY ND TRAINED SPOTTER
0705 AM HEAVY RAIN 6 ENE BREIEN 46.42N 100.82W
07/16/2015 M3.00 INCH MORTON ND TRAINED SPOTTER
OVERNIGHT RAINFALL TOTAL
0728 AM HEAVY RAIN 3 NNW STANLEY 48.36N 102.42W
07/16/2015 M2.03 INCH MOUNTRAIL ND CO-OP OBSERVER
OVERNIGHT RAINFALL TOTAL
0814 AM HEAVY RAIN 12 NW HALLIDAY 47.48N 102.52W
07/16/2015 M1.25 INCH DUNN ND TRAINED SPOTTER
ARB REPORT. STORM TOTAL.
0815 AM HEAVY RAIN HAZELTON 46.48N 100.28W
07/16/2015 M1.60 INCH EMMONS ND TRAINED SPOTTER
ARB REPORT. STORM TOTAL.
0819 AM HEAVY RAIN VELVA 48.06N 100.93W
07/16/2015 M1.73 INCH MCHENRY ND TRAINED SPOTTER
ARB REPORT. STORM TOTAL.
0919 AM HEAVY RAIN SOLEN 46.39N 100.80W
07/16/2015 M7.00 INCH SIOUX ND LAW ENFORCEMENT
STORM TOTAL RAINFALL.
0953 AM HEAVY RAIN WHITE SHIELD 47.66N 101.84W
07/16/2015 M3.03 INCH MCLEAN ND TRAINED SPOTTER
ARB OBSERVER REPORTED TOTAL 24HR RAINFALL.
&&
KSIMOSKOLocal storm report, Jul 16, 10:35 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1035 AM CDT THU JUL 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 AM HEAVY RAIN BENTLEY 46.33N 102.06W
07/16/2015 M1.50 INCH HETTINGER ND TRAINED SPOTTER
STORM TOTAL
&&
KROLAKLocal storm report, Jul 16, 12:53 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1253 PM CDT THU JUL 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HEAVY RAIN KENMARE 48.67N 102.08W
07/16/2015 M1.60 INCH WARD ND TRAINED SPOTTER
STORM TOTAL RAINFALL
&&
DDLocal storm report, Jul 16, 1:16 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
116 PM CDT THU JUL 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM HAIL 9 S LEHR 46.15N 99.35W
07/16/2015 M0.88 INCH MCINTOSH ND TRAINED SPOTTER
PEA TO NICKEL SIZED HAIL COVERING THE GROUND.
&&
KSIMOSKOThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 7:17 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mountrail, Ward | 58 min |
| Jul 15, 7:18 PM CDT | Severe Thunderstorm Warning | BIS | Divide | 21 min |
| Jul 15, 7:23 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Ward | 67 min |
| Jul 15, 7:27 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie | 63 min |
| Jul 15, 7:42 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Ward | 63 min |
| Jul 15, 7:46 PM CDT | Areal Flood Advisory | BIS | Adams, Grant, Hettinger | 3 hr |
| Jul 15, 7:47 PM CDT | Special Weather Statement | BIS | Grant | 28 min |
| Jul 15, 8:00 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 60 min |
| Jul 15, 8:10 PM CDT | Special Weather Statement | BIS | Burke | 35 min |
| Jul 15, 8:14 PM CDT | Special Weather Statement | BIS | Grant | 31 min |
| Jul 15, 8:22 PM CDT | Special Weather Statement | BIS | Dickey | 23 min |
| Jul 15, 8:25 PM CDT | Areal Flood Advisory | BIS | McLean, Mercer | 6 hr |
| Jul 15, 8:39 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 66 min |
| Jul 15, 8:43 PM CDT | Special Weather Statement | BIS | McKenzie | 32 min |
| Jul 15, 8:58 PM CDT | Special Weather Statement | BIS | Sioux | 32 min |
| Jul 15, 9:00 PM CDT | Special Weather Statement | BIS | McKenzie | 30 min |
| Jul 15, 9:01 PM CDT | Special Weather Statement | BIS | Mountrail | 29 min |
| Jul 15, 9:09 PM CDT | Special Weather Statement | BIS | McLean, Mercer | 36 min |
| Jul 15, 9:28 PM CDT | Special Weather Statement | BIS | McHenry | 32 min |
| Jul 15, 9:31 PM CDT | Special Weather Statement | BIS | Sioux | 29 min |
| Jul 15, 9:36 PM CDT | Special Weather Statement | BIS | Dunn, Mountrail | 24 min |
| Jul 15, 9:59 PM CDT | Special Weather Statement | BIS | Sioux | 31 min |
| Jul 15, 10:02 PM CDT | Special Weather Statement | BIS | Dunn, Mountrail | 28 min |
| Jul 15, 10:32 PM CDT | Special Weather Statement | BIS | Emmons | 43 min |
| Jul 15, 10:58 PM CDT | Special Weather Statement | BIS | McLean, Mercer, Renville, Ward | 32 min |
| Jul 16, 2:03 AM CDT | Areal Flood Advisory | BIS | Grant, Morton, Sioux | 8 hr |
| Jul 16, 2:44 AM CDT | Special Weather Statement | BIS | Emmons | 46 min |
| Jul 16, 5:52 AM CDT | Areal Flood Advisory | BIS | Emmons, Morton, Sioux | 6 hr |
| Jul 16, 8:00 AM CDT | Special Weather Statement | BIS | LaMoure | 30 min |
| Jul 16, 12:24 PM CDT | Severe Thunderstorm Warning | BIS | Logan, McIntosh | 66 min |
| Jul 16, 2:39 PM CDT | Special Weather Statement | BIS | Wells | 36 min |
| Jul 16, 2:51 PM CDT | Special Weather Statement | BIS | Dickey | 24 min |
| Jul 16, 3:29 PM CDT | Special Weather Statement | BIS | Wells | 31 min |
| Jul 16, 3:34 PM CDT | Special Weather Statement | BIS | Dickey | 26 min |
| Jul 16, 4:00 PM CDT | Special Weather Statement | BIS | Foster | 30 min |
| Jul 16, 4:34 PM CDT | Areal Flood Advisory | BIS | Stutsman | 3 hr |
| Jul 16, 5:35 PM CDT | Special Weather Statement | BIS | Stutsman | 40 min |
| Jul 16, 6:08 PM CDT | Special Weather Statement | BIS | Stutsman | 37 min |
| Jul 16, 6:53 PM CDT | Special Weather Statement | BIS | Stutsman | 37 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.